List All Future Seminars

Displaying 1-50 of 216 results.
Seminar Name: Technology Coordinator and Integrator Forum & Technology Solutions (TCIF)
Seminar Date: 09/22/2020
Opening Time: 9:00 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 2.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Past
Day Number:1
Total Workshop Days:4
Credit Hours: 2.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4170
Seminar Name: The Practices of Social Studies AM
Seminar Date: 09/22/2020
Opening Time: 9:00 am
Closing Time: 10:00 am
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Past
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4192
Seminar Name: The Practices of Social Studies PM
Seminar Date: 09/22/2020
Opening Time: 12:00 pm
Closing Time: 1:00 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 11:30 am
Facilitator:
Seminar Status: Cancelled
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5329
Seminar Name: Advancing STEM Grade 5: Ecosystems and Space
Seminar Date: 09/23/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Training Rooms A/B
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4059
Seminar Name: Data Informed Practices for Teachers
Seminar Date: 09/23/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:3
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4124
Seminar Name: NYS Mentoring Workshop
Seminar Date: 09/23/2020
Opening Time: 9:00 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5315
Seminar Name: Advancing STEM Grade 5: Matter and Earth's Spheres
Seminar Date: 09/24/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:1
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4062
Seminar Name: Community Schools Advisory Committee
Seminar Date: 09/24/2020
Opening Time: 9:00 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:4
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4080
Seminar Name: Why Don't Students Like School?
Seminar Date: 09/24/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 25
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4122
Seminar Name: Embracing Discomfort: Learning How to Effectively Help Students with Anxiety
Seminar Date: 09/25/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 75
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5323
Seminar Name: NYSED APPR Updates and Q&A
Seminar Date: 09/25/2020
Opening Time: 10:00 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 9:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 60
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5325
Seminar Name: CA BOCES Curriculum Forum - 2020-2021 (quarterly meeting)
Seminar Date: 09/29/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:4
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 60
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4072
Seminar Name: Curriculum Coordinator Round Table
Seminar Date: 09/29/2020
Opening Time: 1:00 pm
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 12:30 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 60
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5405
Seminar Name: Computer Science in the Mathematics Classroom
Seminar Date: 09/30/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4084
Seminar Name: Connect: Middle/High School ELA
Seminar Date: 09/30/2020
Opening Time: 3:30 pm
Closing Time: 4:30 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 3:00 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5327
Seminar Name: Teaching Enduring Issues in Elementary/Middle Level Social Studies AM
Seminar Date: 09/30/2020
Opening Time: 9:00 am
Closing Time: 10:00 am
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4168
Seminar Name: Teaching Enduring Issues in Elementary/Middle Level Social Studies PM
Seminar Date: 09/30/2020
Opening Time: 12:00 pm
Closing Time: 1:00 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 11:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5330
Seminar Name: Distance Learning Teachers Connect
Seminar Date: 10/01/2020
Opening Time: 2:30 pm
Closing Time: 4:00 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 2:00 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4150
Seminar Name: The Pyramid Model for Promoting Social-Emotional Learning in Early Childhood
Seminar Date: 10/01/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4197
Seminar Name: The Pyramid Model for Promoting Social-Emotional Learning in Early Childhood
Seminar Date: 10/02/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:2
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4198
Seminar Name: DASA Certification: Cohort 34 (online)
Seminar Date: 10/05/2020
Opening Time:
Closing Time:
Frequency:
Site:
Location:
Duration: 3.5 Hours
Starting Registration:
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:1
Credit Hours: 3.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_2dd8cc3a27bccc531f8089468859445c_updated DASA Cert Training flyer 2020-21.pdf
Max Enrollment Per District:
Online Course Type: Moodle
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4233
Seminar Name: Data Informed Practices for Teachers
Seminar Date: 10/06/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:2
Total Workshop Days:3
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4127
Seminar Name: English Language Arts (ELA) Collaborative Learning Community (CLC): MS & HS
Seminar Date: 10/07/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:3
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4183
Seminar Name: Introduction to Restorative Practices & Using Circles Effectively (IIRP) Day 1
Seminar Date: 10/07/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Training Rooms A/B
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 14
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4208
Seminar Name: Pre-K and Kindergarten Teachers Afternoon Chat
Seminar Date: 10/07/2020
Opening Time: 3:00 pm
Closing Time: 4:30 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 2:30 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5376
Seminar Name: Pre-K and Kindergarten Teachers Coffee Talk
Seminar Date: 10/07/2020
Opening Time: 8:30 am
Closing Time: 10:00 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5385
Seminar Name: Teaching with Office 365 - Beginners
Seminar Date: 10/07/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4251
Seminar Name: Focus: Elevating the Essentials to Radically Improve Student Learning
Seminar Date: 10/08/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 25
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4138
Seminar Name: Introduction to Restorative Practices & Using Circles Effectively (IIRP) Day 2
Seminar Date: 10/08/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Training Rooms A/B
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:2
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 14
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4209
Seminar Name: Curriculum Coordination for Administrators and Instructional Coaches CLC AM
Seminar Date: 10/13/2020
Opening Time: 8:30 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5418
Seminar Name: Curriculum Coordination for Administrators and Instructional Coaches CLC PM
Seminar Date: 10/13/2020
Opening Time: 11:30 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 2.5 Hours
Starting Registration: 11:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5419
Seminar Name: Pre-K-2nd Grade Collaborative Learning Community
Seminar Date: 10/13/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:3
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4089
Seminar Name: Humans and Society: Teaching Perspective and Civic Engagement
Seminar Date: 10/14/2020
Opening Time: 3:00 pm
Closing Time: 4:00 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 2:30 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5401
Seminar Name: NYS Arts Standards Teacher Forum
Seminar Date: 10/14/2020
Opening Time: 8:00 am
Closing Time: 10:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 7:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:3
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4148
Seminar Name: Social Emotional Learning CLC
Seminar Date: 10/14/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 45
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5332
Seminar Name: Instructional Coaches Collaborative Learning Community (CLC)
Seminar Date: 10/15/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:4
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4220
Seminar Name: Teaching with Office 365 - Intermediate
Seminar Date: 10/15/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4252
Seminar Name: Trauma Informed Classrooms with SEL Practices for Implementation
Seminar Date: 10/15/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Training Rooms A/B
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4427
Seminar Name: Creatively Productive:Time Management; Organization; and Success in School
Seminar Date: 10/16/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 25
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4091
Seminar Name: Powerful Partnerships with Families: Family Engagement and Effective Practice
Seminar Date: 10/16/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4228
Seminar Name: DASA Certification: Cohort 34 (face-to-face)
Seminar Date: 10/19/2020
Opening Time: 4:00 pm
Closing Time: 7:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 3.5 Hours
Starting Registration: 3:30 pm
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:1
Credit Hours: 3.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_2dd8cc3a27bccc531f8089468859445c_updated DASA Cert Training flyer 2020-21.pdf
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4234
Seminar Name: Global II Framework Regents Exam Overview AM
Seminar Date: 10/20/2020
Opening Time: 9:00 am
Closing Time: 10:30 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5254
Seminar Name: Global II Framework Regents Exam Overview PM
Seminar Date: 10/20/2020
Opening Time: 12:00 pm
Closing Time: 1:30 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 11:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5344
Seminar Name: Grades 6-8 Science Collaborative Learning Community (CLC)
Seminar Date: 10/20/2020
Opening Time: 9:00 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:3
Credit Hours: 5.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4210
Seminar Name: Teacher Evaluator 101 for NEW Evaluators, Day 2: SLO & Growth
Seminar Date: 10/20/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4135
Seminar Name: Teacher Lead Evaluator Refresher Training
Seminar Date: 10/20/2020
Opening Time: 12:15 pm
Closing Time: 3:15 pm
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 11:45 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4154
Seminar Name: First and Second Grade Teachers Afternoon Chat
Seminar Date: 10/21/2020
Opening Time: 3:00 pm
Closing Time: 4:30 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 2:30 pm
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5358
Seminar Name: First and Second Grade Teachers Coffee Talk
Seminar Date: 10/21/2020
Opening Time: 8:30 am
Closing Time: 10:00 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5367
Seminar Name: HS Science Collaborative Learning Community: Earth Science and Physics
Seminar Date: 10/21/2020
Opening Time: 9:00 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:3
Credit Hours: 5.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4217
Seminar Name: Mathematics Literacy Instruction
Seminar Date: 10/21/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 10
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4163